MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE QUADRA RF CRT-P; NO MATCH
Model Number PM3242
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the pacemaker exhibited a backup vvi mode.The patient had been experiencing discomfort.The pacemaker was explanted and replaced.The patient was stable.

Brand Name
ALLURE QUADRA RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21134888
Report Number2017865-2025-10725
Device Sequence Number7677283
Product Code NIK
UDI-Device Identifier05414734507912
UDI-Public(01)05414734507912(10)A000063335(17)200229
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberPM3242
Device Lot NumberA000063335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEFT VENTRICULAR LEAD; RIGHT ATRIAL LEAD; RIGHT VENTRICULAR LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight80 KG